MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to calcification.During the first advancement attempt, the valve was advanced through the right femoral artery (rfa) using an inline sheath; however, when it reached the right external iliac artery, it was unable to advance.Subsequently, the valve and delivery catheter system (dcs) were withdrawn and angioplasty and shockwave therapy were performed on the right external iliac vessel.A second advancement attempt with the same valve and dcs was then performed but was unsuccessful; therefore, the valve was withdrawn.The access site was then switched to the left femoral artery (lfa), and a new valve and dcs were advanced through a non-medtronic sheath and used to complete the procedure.It was noted that a 30-minute procedural delay occurred as a result of the event.Per the physician, the patient¿s calcified anatomy contributed to the event.
 
Additional Manufacturer Narrative
Continuation of d10: product id evfxplus-26 (b)(6); product type: 0195-heart valves; implant date: na ; explant date: na.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.Added second paragraph.D3.D4.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to calcification.During the first advancement attempt, the valve was advanced through the right femoral artery (rfa) using an inline sheath; however, when it reached the right external iliac artery, it was unable to advance.Subsequently, the valve and delivery catheter system (dcs) were withdrawn and angioplasty and shockwave therapy were performed on the right external iliac vessel.A second advancement attempt with the same valve and dcs was then performed but was unsuccessful; therefore, the valve was withdrawn.The access site was then switched to the left femoral artery (lfa), and a new valve and dcs were advanced through a non-medtronic sheath and used to complete the procedure.It was noted that a 30-minute procedural delay occurred as a result of the event.Per the physician, the patient¿s calcified anatomy contributed to the event.Additional information was received indicating that the dcs was loaded approximately 30 minutes prior to the first advancement attempt.Of note, no misload was identified.Additional time was spent attempting to advance the dcs and this contributed to the procedural delay.No sheath was used during the first attempt at advancement.After multiple advancement attempts resulting in total time lapsed of 1 hour, the decision was made to withdraw the system.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway CA
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway CA
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22418362
Report Number2025587-2025-04803
Device Sequence Number6978972
Product Code NPT
UDI-Device Identifier00763000365691
UDI-Public(01)00763000365691(17)261008(10)0012480193
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012480193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight80 KG